# SDR CALA2018120202484

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,551 hours, 10,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY LIGHT IS VERY DIM. NOT ACCEPTABLE WILL REQUIRE NEW LENS COVER ASSEMBLY AND POSSIBLY LIGHT ASSEMBLY. DEFERRED DUE NIL PARTS MEL 3351C APPROVED. REPLACED 21D ESCAPE PATH LIGHT ASSY REF AMM 33-51-10 AND OPS CHECKED OK. INSPECTION CARRIED OUT AS SPECIFIED IN GMM SECT 09-10-05 FOR PROPER INSTALLATION OF LENS ASSY AS PER AMM 33-51-10 AND OPS TEST. SEAT 21D EMERG LIGHT NOW WORKS NORMAL. OK TO CONTINUE.
